International Journal of Astronomy and Astrophysics

Vol.5 No.2(2015), Paper ID 56081, 9 pages



Time’s Arrow in a Finite Universe


Martin Tamm


Department of Mathematics, University of Stockholm, Stockholm, Sweden


Copyright © 2015 Martin Tamm et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Tamm, M. (2015) Time’s Arrow in a Finite Universe. International Journal of Astronomy and Astrophysics, 5, 70-78. doi: 10.4236/ijaa.2015.52010.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.